# SDR FDKA200803115

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 14,528 hours, 13,638 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CLT (1759 PHX LCL).  LOUD SQUEAL FROM CAPTAIN'S SIDE WINDOW ON CLIMBOUT.  MX RESEALED CAPT'S WINDSHIELD AND RETORQUED SCREWS.
